• question-icon

    Suggest treatment for increased heart rate due to Klonopin

default
Posted on Mon, 10 Jul 2017 in Mental Health
Question: Hello, I take 10 mg of abilify and 1 mg of klonopin twice a day. My heart rate has been 130 - 140 the last few days. I went to the ER and my EKG was normal. The klonopin increases my heart rate so I skipped it last night. Is it okay to skip it again tonight and am I at risk of sudden death because of this high heart rate?
doctor
Answered by Dr. Ashok Kumar 2 hours later
Brief Answer:
No you are not on the risk

Detailed Answer:
Dear XXXX,
Thanks for using Healthcaremagic.

First of all I must congratulate you for taking this very needed step. Over the last few months of our interaction I wanted to recommend decrease intake of Klonopin as I did not feel it was right dose but kept hold as I was not your treating psychiatrist.

Now regarding your question please get informed that you done the positive things with positive results and there is no possibility that you will die because of decrease intake of klonopin. Definitely your rate and rhythm will be in better shape in days to come and I do not think you need to have any worries regarding this step.

I hope this answers you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3157 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Heart rate

doctor1 MD

My daughter is 16 years old weighhs about 120 and is 5 4 tall. She has recently been having headaches and dizziness. She fainted a few times during...

doctor1 MD

My resting heart rate is 102 BPM. I take Lexapro, risperdal, and vyvanse. I just added a decongestant to alleviate pressure on my ear canals...

doctor1 MD

My five year old male is running a temp of 101 and complaining of headache. He stated that his heart hurts and described it as a gorilla pounding...

doctor1 MD

Recently, I have been suffering from almost constant dizziness/head spinning, to the point where I fall over. I went to the doctors a couple times...

doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the...

doctor1 MD

I have been told I have sinus bradycardia and am having symptoms of light headedness, fatigue , confusion, heart palpitations, pulse between 40 and...

doctor1 MD

Hello doctor, I had few conversation with you during last two months.I am in the UK and currently at 35 weeks pregnant. History: two miscarriages,...

Get personalised answers from verified doctor in minutes across 80+ specialties

158 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashok Kumar
  • Q - How to have a successful sexual intercourse?

  • Q - Suggest treatment for OCD

  • Q - Suggest the sleep aids that i can use with Carvedilol?

  • Q - What causes sensitivity to sun light?

  • Q - Is it safe to have 120ml of alcohol everyday?

  • Q - Suggest treatment for orgasmic dysfunction

  • Q - Suggest treatment for non retraction of foreskin

  • Q - Suggest treatment for premature ejaculation

  • Q - How long do psychotic disorders take to get cured?

  • Q - What causes erectile dysfuntion?

backtotop2